# SDR CA040513001

- Difficulty date: May 13, 2004
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 42,913 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FULL THRUST TAKEOFF AT APPROX 100 KNTS IAS, ACFT SNAPPED TO THE LT REQUIRED ABRUPT RT RUDDER.   AGAIN AT APPROX 130 KNTS IAS, ACFT VEERED LT THOUGH LESS ABRUPT. ALL OTHER INDICATIONS NORMAL AND FLIGHT CONTINUED ON TO DESTINATION.   AC TO BE REMOVED FROM SERVICE ON ARRIVAL FOR MTCE INVEST.  FLT DATA RECORDER TO BE REMOVED, BLUE TAGGED AND SENT TO PLAY BACK CENTER. (FLT REC. TO BE QUARANTEENED IN UNTIL ADVISED.)
